Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 22, NWS Springfield, MO

March 30, 2013Barry County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 30, 2013, 7:07 PM CDT for Barry County, Lawrence County, Missouri. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2013, 7:07 PM CDT (00:07 UTC)
Expired
Mar 30, 2013, 8:00 PM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Barry County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 7:15 PM CDTHAIL 1Pierce City, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:04 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
453 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WUUS53 KSGF 310007
SVRSGF
MOC009-109-310100-
/O.NEW.KSGF.SV.W.0022.130331T0007Z-130331T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT SAT MAR 30 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 PM CDT

* AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIERCE
  CITY...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

* LOCATIONS IMPACTED INCLUDE...
  BUTTERFIELD...JENKINS...MADRY...MCDOWELL...MONETT...PIERCE CITY...
  PLEASANT RIDGE...PURDY AND VERONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3676 9403 3694 9406 3705 9405 3706 9408
      3698 9374 3671 9365
TIME...MOT...LOC 0008Z 303DEG 18KT 3699 9401

HAIL...1.00IN
WIND...<50 MPH

$$

DSA
2 follow-up statements
854 
WWUS53 KSGF 310025
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 PM CDT SAT MAR 30 2013

MOC009-109-310100-
/O.CON.KSGF.SV.W.0022.000000T0000Z-130331T0100Z/
BARRY MO-LAWRENCE MO-
725 PM CDT SAT MAR 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LAWRENCE AND NORTHERN BARRY COUNTIES UNTIL 800 PM CDT...

AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONETT...AND
MOVING SOUTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. ONE INCH HAIL WAS REPORTED WIT 
THIS STORM IN PIERCE CITY AT 715 PM WITH THIS STORM. 

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
JENKINS...MADRY...MCDOWELL...MONETT...PIERCE CITY...PLEASANT RIDGE...
PURDY AND VERONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3680 9399 3694 9406 3698 9406 3700 9399
      3698 9374 3671 9365
TIME...MOT...LOC 0024Z 298DEG 26KT 3691 9388

HAIL...1.00IN
WIND...<50 MPH

$$

DSA
909 
WWUS53 KSGF 310058
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT SAT MAR 30 2013

MOC009-109-310108-
/O.EXP.KSGF.SV.W.0022.000000T0000Z-130331T0100Z/
BARRY MO-LAWRENCE MO-
758 PM CDT SAT MAR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAWRENCE AND
NORTHERN BARRY COUNTIES WILL EXPIRE AT 800 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3680 9399 3694 9406 3698 9406 3700 9399
      3698 9374 3671 9365
TIME...MOT...LOC 0058Z 298DEG 26KT 3679 9361

$$

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:40 PM CDT, 27 minutes earlier.

Area forecast discussion, Mar 30, 6:40 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CDT SAT MAR 30 2013

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

THUNDERSTORMS CONTINUED TO REMAIN ANCHORED ALONG A SURFACE
BOUNDARY EXTENDING FROM BBG-JLN-CNU. STRONGEST ACTIVITY IS
NORTHEAST OF JOPLIN AT THIS TIME. MLCAPES ALONG THIS BOUNDARY ARE
ROUGHLY IN THE 500-750 J/KG RANGE WITH 0-6KM SHEAR VALUES OF
AROUND 40 KTS. THE STORMS ARE MOVING INTO AN AREA THAT HAS HAD
TIME TO RECOVER FROM CONVECTION EARLIER TODAY.

WHILE CONDITIONS FOR SUPERCELLS ARE MARGINAL...THOSE THAT CAN
ATTAIN SUPERCELL STATUS WILL CAPABLE OF PRODUCING LARGE HAIL AND
WILL MOVE IN A MORE SOUTH-SOUTHEASTERLY DIRECTION.

GAEDE

.DISCUSSION...

THE MAIN FORECAST CONCERN IN THE IMMEDIATE SHORT TERM IS THE
POTENTIAL FOR SEVERE CONVECTION. PORTIONS OF THE MESOSCALE
DISCUSSION ISSUED EARLIER WERE INCLUDED BELOW AS IT IS STILL
VALID. WE WILL ALSO HAVE TO WATCH FOR SOME FOG DEVELOPMENT ONCE
AGAIN LATER TONIGHT. ONCE WE GET BEYOND THE TONIGHT PERIOD...THE
MAIN FORECAST DILEMMA IS A COLD FRONT WHICH WILL SWEEP THROUGH THE
AREA FROM SUNDAY NIGHT INTO EARLY MONDAY.

MESOSCALE CONVECTIVE DISCUSSION (LATE THIS AFTERNOON INTO THIS
EVENING)...

INSTABILITY WILL INCREASE AS DIABATIC HEATING CONTINUES ACROSS
SOUTHEASTERN KANSAS...WITH SHORT TERM GUIDANCE IN GENERAL
AGREEMENT IN PRODUCING 1000-1500 J/KG OF MLCAPE ACROSS THIS AREA
THROUGH THE 00Z TIME FRAME. AS A COLD FRONT BEGINS TO APPROACH THIS
AREA LATER THIS AFTERNOON...CONVECTIVE INITIATION WILL CONTINUE
ACROSS EASTERN KANSAS...WITH CONVECTION PUSHING EAST-SOUTHEAST
INTO THE EVENING HOURS. GIVEN 0-6 KM SHEAR IN THE 30-40 KT
RANGE...AND RELATIVELY WEAK FORCING (AT LEAST
INITIALLY)...SUPERCELLS MAY VERY WELL BE THE INITIAL CONVECTIVE
MODE...THOUGH SOME LESS ORGANIZED MULTI-CELL CLUSTERS ARE ALSO NOT
OUT OF THE QUESTION. AS COLD POOL CONGLOMERATION TAKES PLACE AND
LINEAR FORCING INCREASES...AN EVENTUAL MERGER OF CONVECTION INTO
AN MCS SEEMS PROBABLE. THE AREA MOST LIKELY TO SEE CONVECTION WILL
BE SOUTHEASTERN KANSAS AS WELL AS FAR WESTERN/SOUTHWESTERN
MISSOURI...ROUGHLY ALONG AND WEST OF A LINE FROM NEVADA/FT SCOTT
SOUTHEASTWARD TOWARD BRANSON AND CASSVILLE.

STEEP MID LEVEL LAPSE RATE AND SUFFICIENT SHEAR FOR SUPERCELLS
STRONGLY SUGGESTS THAT LARGE HAIL WILL BE THE MAIN THREAT. WHILE
DEEP LAYER SHEAR WILL BE STRONG ENOUGH FOR SUPERCELLS...WEAK LOW
LEVEL SHEAR WILL SIGNIFICANTLY LIMIT THE TORNADO THREAT. MARGINAL
LOW LEVEL THETA-E DIFFERENTIALS WILL HAVE A SIMILAR LIMITING
AFFECT ON DOWNBURST WIND POTENTIAL.

BOXELL/SCHAUMANN

LATER TONIGHT...

FOG MAY THEN DEVELOP ACROSS AT LEAST PORTIONS OF THE MISSOURI OZARKS
AND EXTREME SOUTHEASTERN KANSAS. AT THIS TIME...THE SREF...RAW MODEL
OUTPUT...AND FORECAST SOUNDINGS ARE PAINTING THE GREATEST
PROBABILITY OF FOG ACROSS SOUTH CENTRAL MISSOURI. RECENT SHORT TERM
GUIDANCE HAS ALSO INCREASED THE PROBABILITIES UP TOWARDS THE ROLLA
AREA. WE GENERALLY WENT WITH A MODEL CONSENSUS FOR LOWS TONIGHT.

EASTER...

DRY CONDITIONS AND LIGHT WINDS ARE EXPECTED AS SURFACE HIGH
PRESSURE SETTLES TO OUR WEST. MILD CONDITIONS WILL OCCUR WITH ALL
AREAS WARMING INTO THE 60S. WE KNOCKED DOWN EXPECTED HIGH
TEMPERATURES A DEGREE OR TWO AS MODEL CROSS SECTIONS INDICATE
SCATTERED TO BROKEN CUMULUS POTENTIAL NORTH OF THE OZARK PLATEAU.
NEVERTHELESS...MOST LOCATIONS WILL STILL WARM INTO THE MIDDLE OR
UPPER 60S.

SUNDAY NIGHT THROUGH MONDAY NIGHT...

MODELS HAVE THROWN A CURVE BALL REGARDING THE OVERALL IMPACTS OF THE
EXPECTED COLD FRONT FROM LATE SUNDAY NIGHT INTO MONDAY. FIRST
OFF...THEY HAVE REALLY BACKED OFF ON QPF WITH THE INITIAL FRONTAL
PASSAGE. WITH A LACK OF MID/UPPER LEVEL SUPPORT...THIS IS SOMEWHAT
BELIEVABLE FOR THE SUNDAY NIGHT/MONDAY MORNING TIME PERIOD. MODELS
ARE PINGING MORE ON A FRONTOGENETIC LAYER IN THE 800 TO 700 MB LAYER
ACROSS SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI FROM LATER MONDAY
AFTERNOON INTO MONDAY NIGHT. WE HAVE THEREFORE LOWERED POPS ACROSS
CENTRAL MISSOURI AND GONE WITH CHANCE POPS ACROSS SOUTHEASTERN
KANSAS AND SOUTHERN MISSOURI.

THE OTHER BIG CHANGE IS MODELS COMING IN MUCH WARMER FOR
TEMPERATURES MONDAY. NEARLY EVERY MODEL DEPICTS MUCH WARMER 850 MB
TEMPERATURES VERSUS PREVIOUS RUNS. WHILE WE WERE NOT QUITE READY TO
BUY INTO SUCH A DRASTIC CHANGE...WE DID BUMP UP TEMPERATURES A
CATEGORY OR TWO. WITH THAT BEING SAID...WE HAVE ALSO BACKED OFF ON
ANY SNOW POTENTIAL AND MAINLY CONFINED IT TO CENTRAL MISSOURI. EVEN
UP IN THAT REGION...SNOW POTENTIAL HAS DIMINISHED FOR LATE SUNDAY
NIGHT AND MONDAY. ANY SNOW THAT DOES FALL WILL NOT ACCUMULATE.

TUESDAY AND TUESDAY NIGHT...

GLOBAL MODELS HOLD ONTO THIS FRONTOGENETIC ZONE IN CLOSE ENOUGH
PROXIMITY TO SOUTHERN MISSOURI TO MAINTAIN LOW POPS. IF PRECIPITATION
DOES HANG ON ACROSS FAR SOUTHERN MISSOURI...WE WOULD HAVE TO WATCH
FOR THE POTENTIAL FOR A FEW SNOWFLAKES TUESDAY NIGHT. NO
ACCUMULATIONS ARE EXPECTED AT THIS TIME. TEMPERATURES ARE A TOUGH
CALL AS WE WILL BE ON THE EDGE OF A SYNOPTIC NORTHWESTERLY FLOW
ALOFT. CLOUDS WILL ALSO LIKELY COME INTO PLAY. FOR NOW...WE HAVE
GONE WITH A MODEL CONSENSUS APPROACH WITH TEMPERATURES SLIGHTLY
BELOW NORMAL.

WEDNESDAY THROUGH THURSDAY NIGHT...

GLOBAL MODELS BRING UPPER LEVEL ENERGY EAST THROUGH THE SOUTHERN
PLAINS AND INTO THE LOWER MISSISSIPPI VALLEY. AT THIS TIME...WE FEEL
THAT THIS TRACK WILL KEEP THE MAJORITY OF THE PRECIPITATION ACROSS
FAR SOUTHERN MISSOURI...OR EVEN MORE LIKELY ACROSS ARKANSAS. WE HAVE
THEREFORE KEPT POPS IN THE 20 TO 30 PERCENT RANGE FOR THE MOST PART.
WE ALSO FEEL THAT ANY PRECIPITATION WOULD BE LIQUID IN NATURE.

LATE NEXT WEEK...

GLOBAL MODELS BRING UPPER LEVEL RIDGING INTO THE AREA. THIS WOULD
RESULT IN A WARMING TREND AND DRY CONDITIONS.

SCHAUMANN

&&

.AVIATION...

FOR THE 00Z TAFS FOR KSGF/KJLN/KBBG...CONVECTION ONGOING AT THIS
TIME ALONG A SURFACE BOUNDARY SITUATED ROUGHLY ALONG A BBG-JLN-CNU
LINE. EXPECT CONVECTION TO CONTINUE ON A SOUTH TO SOUTHEAST TRACK
ALONG THIS BOUNDARY. THIS SAID...HAVE HIGHER CONFIDENCE IN TSRA AT
JLN AND THIS IS REFLECTED IN THE TAFS.

WITH THE LIGHT WINDS AND MOIST LOW LEVEL AIRMASS...COULD SEE SOME
MVFR CIGS/VSBYS AT KSGF AND PERHAPS IFR CONDITIONS AT KBBG IN THE
09-14Z TIME FRAME. CONDITIONS SHOULD IMPROVE AFTER SUNRISE WITH
VFR EXPECTED THROUGH THE REMAINDER OF THE TAF PERIOD.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 30, 3:08 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT SAT MAR 30 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-312015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
308 PM CDT SAT MAR 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED FOG RISK.

DISCUSSION...

  THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON
  ACROSS EASTERN KANSAS...SPREADING EAST INTO FAR WESTERN AND
  SOUTHWESTERN MISSOURI THROUGH THE MID EVENING HOURS. ENOUGH
  INSTABILITY WILL BE PRESENT FOR A FEW STRONG TO SEVERE
  THUNDERSTORMS...WITH THE BEST CHANCE FOR STRONG STORMS ACROSS
  THE I-49 CORRIDOR. HAIL TO THE SIZE OF HALF DOLLARS AND A FEW
  STRONG WIND GUSTS WILL BE POSSIBLE WITH ANY STRONGER STORMS.

  THUNDERSTORMS WILL END LATER THIS EVENING AS A COLD FRONT MOVES
  THROUGH THE REGION. BEHIND THIS FRONT...FOG IS EXPECTED ACROSS
  SOUTH CENTRAL MISSOURI. VISIBILITIES DOWN TO A MILE OR LESS
  WILL BE POSSIBLE LATE TONIGHT AND EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS
  ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR WEST CENTRAL
  MISSOURI. SPOTTER ACTIVATION MAY THEN BE NEEDED ACROSS THE
  REMAINDER OF WESTERN MISSOURI EARLY THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL/SCHAUMANN

In the hours before

Local storm report, Mar 30, 6:13 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             5 N PURCELL             37.31N 94.42W
03/30/2013  E0.88 INCH       JASPER             MO   TRAINED SPOTTER

            ALSO WIND GUST 45 MPH.

&&

DSA
Special weather statement, Mar 30, 6:28 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT SAT MAR 30 2013

MOZ088-310000-
JASPER MO-
628 PM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JASPER COUNTY UNTIL 700
PM CDT...

AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CARYTOWN...OR 4 MILES NORTHEAST OF
CARTHAGE...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3735 9426 3729 9405 3708 9405 3705 9406
      3706 9440 3722 9442
TIME...MOT...LOC 2328Z 314DEG 23KT 3721 9425

DSA
Local storm report, Mar 30, 6:41 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             3 E CHEROKEE            37.35N 94.75W
03/30/2013  U1.00 INCH       CRAWFORD           KS   TRAINED SPOTTER

&&

KARDELL
Local storm report, Mar 30, 6:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             CARYTOWN                37.27N 94.31W
03/30/2013  E1.00 INCH       JASPER             MO   AMATEUR RADIO

            MIX OF PEA AND QUARTER SIZE HAIL COVERING ROADWAY. THREE
            SLIDE OFFS REPORTED. TIME OF EVENT ESTIMATED.

&&

KARDELL
Special weather statement, Mar 30, 6:53 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT SAT MAR 30 2013

MOZ094-102-310030-
BARRY MO-LAWRENCE MO-
653 PM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARRY AND
SOUTHEASTERN LAWRENCE COUNTIES UNTIL 730 PM CDT...

AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VERONA...OR 4 MILES WEST OF AURORA...MOVING
SOUTHEAST AT 25 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3671 9359 3692 9394 3702 9377 3700 9361
      3682 9361 3682 9360
TIME...MOT...LOC 2353Z 302DEG 22KT 3695 9377

DSA
Local storm report, Mar 30, 7:05 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             3 N CRESTLINE           37.22N 94.71W
03/30/2013  U1.00 INCH       CHEROKEE           KS   TRAINED SPOTTER

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:14 PM CDTSpecial Weather StatementSGFStone31 min
Mar 30, 7:18 PM CDTSevere Thunderstorm WarningSGFJasper, Newton42 min
Mar 30, 7:52 PM CDTSpecial Weather StatementSGFStone23 min
Mar 30, 7:55 PM CDTAreal Flood AdvisorySGFBarton16 hr
Mar 30, 8:01 PM CDTSpecial Weather StatementSGFNewton44 min
Mar 30, 8:11 PM CDTSevere Thunderstorm WarningSGFNewton49 min
Mar 30, 8:37 PM CDTSevere Thunderstorm WarningSGFMcDonald38 min
Mar 30, 8:40 PM CDTRiver Flood WarningSGFVernon4 days
Mar 30, 8:57 PM CDTSpecial Weather StatementSGFBarry33 min
Mar 31, 4:38 AM CDTSpecial Weather StatementSGFDallas37 min
Mar 31, 5:07 AM CDTSpecial Weather StatementSGFDallas23 min
Mar 31, 5:27 AM CDTSpecial Weather StatementSGFWebster48 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.